# SDR RAIA950324

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120102
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 7588717
- Condition: Dirty
- Location: Lt Hyd Bay
- Part time: 14,971 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7478 - LT HYDRAULIC FILTER LIGHT ILLUMINATED.  MAINTENACE REPLACED LEFT HYDRAULIC FILTER.  GROUND RUN REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (X)
